Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering with piles, severe itching. Advised dermovate, betnovate. Guidance?

hi, i,m suffering from piles . its not severe but its like large pimples . just itching , no bleeding or some thing else, i,m having this problem from last 1 or 1.5 year. i never consult to doctor due to shyness. but then i asked one and he recommended me two tubes for external use like them together on those large pimples. tubes were dermovate and betnovate , 10 gm both by GSK
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for your query.
You suffer from external piles and per anal dermatitis due to that. You need good toiletering, which includes to keep the peri anal area dry and clean after every wash. You may apply barrier creams like zinc oxide creams. Steroid creams will reduce the itching and inflammation immediately but can cause problem in the long run. It is better to consult a dermatologist.
Good day
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor